All Journal Entries Journals
Previous | Next

Topamax to lose SSRI weight gain ....will it work?

Nov 28, 2010 - 0 comments
Tags:

Topamax

,

Social Anxiety Disorders

,

Paxil CR

,

SSRI weight gain



So I have just started on Topamax after doing months of research on what I can take to help with the weight gain from my SSRI (Paxil CR). I have been off Paxil CR for 2 months now. I gained 20 lbs after being on the lowest dose of Paxil CR for only 4 months! I need to go back on it but will not until I get the weight gain under control. I was surprised when my doctor prescribed me 50 mg of Topamax twice daily as my starting dose. From what I have read this is quite high but I m giving it a go....

So to sum up my plan:

Plan A: Take Topamax for 1-2 months on its own to lose 10 pounds then start the Paxil again while continuing the Topamax.

Plan B  if Plan A fails i.e. no weight loss return to Wellbutrin, worked for me before, did not cause weight gain didnt always help with anxiety but better than nothing!

Here it goes...

Day 1...took after meals, drank lots of water and ate a banana (to avoid tingling feelings), only side effect is feeling bit sluggish but also didn't have much sleep last night...Starting weight 150lbs.

Post a Comment